MAUDE Adverse Event Report: ICU MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBES, ADULT UNCUFFED; TUBE TRACHEOSTOMY AND TUBE CUFF

ICU MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBES, ADULT UNCUFFED; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 60A170
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, that during set-up, the opening was too small.So, it was not possible to connect the speaking valve to the opening of the tracheostomy cannula.In other words, the speaking valve was loose and didn¿t fit properly.There was no patient involvement.And no human harm.The event occurred, when it was time for the patient to change the cannula.The product was unpacked and after the change, the speech valve was loose and fell at the slightest movement.After the incident, a new product was unpacked and it worked perfectly.The speech valve sat very well.This report is to document the event noted, on emdr-43663, report reference number (b)(4).
 
Additional Manufacturer Narrative
D9: device available for evaluation, device was not returned for this report.B3: date of event is unknown, no information has been provided to date.H3: device not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56, when additional reportable information becomes available.
 
Additional Manufacturer Narrative
D3 - mfg establishment name, h3 and h6.Codes: updated.Device evaluation: received for investigation one used tracheostomy product.No damage was identified during visual inspection.Reported nonconformance was related to the dimensions of the connector.The part was measured and met specification the reported defect could not be replicated/confirmed.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
BIVONA TRACHEOSTOMY TUBES, ADULT UNCUFFED
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
ICU MEDICAL ASD, INC.
5700 w 23rd ave
gary IN 46406
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20667491
Report Number1824231-2024-00095
Device Sequence Number8231837
Product Code JOH
UDI-Device Identifier15021312005561
UDI-Public(01)15021312005561
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60A170
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown